MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 48; CEMENTLESS HIP SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL Ø 48; CEMENTLESS HIP SHELL
Catalog Number 01.26.48MB
Health Effect - Clinical Code Pain (1994)
Date of Event 02/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director: partial hip revision surgery (cup, head and liner) occurred 2 years and 4 months after cementless dual mobility total hip arthroplasty.According to the report the reason of pain could be soft tissue impingement but this cannot be confirmed on x-rays images.No other information useful for a clinical investigation has been supplied.Batch review performed on 27 february 2019: lot 160828: (b)(4) items manufactured and released on 25-may-2016.Expiration date: 2021-05-10.No anomalies found related to the problem.To date, all the items of this same lot have been already sold without any similar reported event.
 
Event or Problem Description
On january 31, 2019 we were informed about the fact that the surgeon was not pleased with the vertical placement of the cup and consequently would have revised the cup, head and liner on (b)(6) 2019.The revision was performed as planned and was completed successfully.According to the surgeon the pain was caused by the dm cup that was causing impingement of soft tissue.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL Ø 48
Common Device Name
CEMENTLESS HIP SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8374048
Report Number3005180920-2019-00112
Device Sequence Number13888206
Product Code MEH
UDI-Device Identifier07630030808036
UDI-Public07630030808036
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2021
Device Catalogue Number01.26.48MB
Device Lot Number160828
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;